Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Heavy bleeding after morning after pill? please help, I'm confused!?

Hello, my last period ended on July 18. I had unprotected sex with my bf on july 21. Even though he did not ejaculated inside me, I took the Emergency Take Action Pill that same day just in case. We had sex again the 24 but we used protection this time. Now on the 26 I started bleeding quite heavily but I had no cramps or any other symptoms, just heavy, bright red and runny blood. It's not thick like the period one. This is my second day bleeding a lot and I'm getting worried. Why is this? It's not my period because like I said, I just ended it two weeks ago. When is the bleeding supposed to stop? Do I have to go to a doctor? please help :(
1 Responses
Avatar universal
Are you on the pill?
I assume you are not. Plan b messes up your cycle. so yes it could be cause of plan b. Bleeding lengths vary from person to person. I took plan b two weeks ago and now have been bleeding / spotting for 9 days..but I am on the pill.

If you're worried you can go to your doctor :) but it could really just be plan b messing you up
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.